MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Headache (1880)
Date of Event 05/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Most likely underlying root cause of malfunction: mlc-118 user applied blood to strip before inserting strip into meter.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for e-3 accompanied by symptoms.The customer is concerned with tests results from results obtained of e-3 and symptoms.The customer's expected fasting blood glucose test result range is undisclosed.The customer did report symptom of a headache.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is storage location is undisclosed.During the call on (b)(6) 2017, a blood test was performed by the customer non-fasting and produced test results of 186mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 06/22/2018.The open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer have a headache.Customer thinks it's possible because of her diabetes.Customer is getting the error as soon as the strips are inserted into the meter.Customer was putting the blood on the strips first.Customer just purchase the meter and strips and is trying to use them.After troubleshooting, customer was able to get a blood results 186mg/dl non- fasting.No replacement needed.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6610569
Report Number1000113657-2017-00954
Device Sequence Number602231
Product Code NBW
UDI-Device Identifier00050428354766
UDI-Public(01)00050428354766
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2297
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date06/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1